Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have swelling on upper nose. Any solution?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2447 Questions
I am having very much on the upper portion of my nose.
Please give any suggestion.
Posted Tue, 19 Feb 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 53 minutes later

Thank you for your query.

1. If you have a problem of a swelling on or with the size of the upper portion of your nose, this can be reduced by an operative procedure known as Rhinoplasty.

2. If you have any obstruction in the upper portion of your nose, you will need a =n XXXXXXX correction such as endoscopic surgery.

3. It is not clear from your question whether the problem is in the external nose or XXXXXXX Kindly rephrase your question and add more details such as symptoms, cosmetic or functional (breathing, allergy, smell) issues. You may upload a close up picture of your nose from various angles if this is an external problem.

4. A plain CT PNS (Para Nasal Sinuses) with a 3D reconstruction of the face helps in planning the detailed treatment.

Awaiting your reply.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor